# SDR CA091221006

- Difficulty date: December 16, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 46,526 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5797 · Wing System Wiring
- Part: Wire
- Condition: Burned
- Location: Rt Wing
- Part time: 48,369 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

(CAN) ENROUTE FLIGHT 7729, BOTH AC GENERATOR KICKED OFF LINE.  AT THE SAME TIME, LT AND RT TRUS, LT AND RT ELEVATOR HORN HEAT, AND STALL WARNING CAUTION LIGHTS ILLUMINATED.  FLIGHT CREW PERFORMED AN AC GEN RESET AND EVERYTHING CAME BACK ON LINE.  FOLLOWING AN UNEVENTFUL LANDING, AIRCRAFT REMOVED FROM SERVICE FOR A CLOSER INSPECTION.  FOUR WIRES ON THE RT WING REAR SPAR BETWEEN THE FUSELAGE AND NACELLE WERE FOUND BURNED.  WIRES NR 2421-20002F12B-1, 2421-10003G12C-1, 2442-10004A12-1 AND 2442-10005A12B-1 REPLACED.  AIRCRAFT RUNS CARRIED OUT.  THE NR 1 AC GEN CAME ON-LINE, HOWEVER THE NR 2 AC GEN WOULD ONLY COME ON LINE IF THE NR 1 AC GEN WAS ALREADY UP AND RUNNING.  AIRCRAFT SHUT DOWN AND THE NR 2 AC GENERATOR CONTROL UNIT (GCU) REPLACED.  AIRCRAFT RUNS CARRIED OUT AGAIN AND THIS TIME MAINTENANCE WAS ABLE TO HARD FAULT THE NR 2 AC GEN.  NR2 AC GEN REPLACED.  ON THE SUBSEQUENT RUN UP , ALL SYSTEMS WAS CHECKED "SERVICEABLE".  AIRCRAFT RETURNED TO SERVICE.  (TC NR 20091221006)
